MathSciNet Relay Station
MathSciNet bibliographic data
MR3155758 26D05 (33B10)
Yang, Zhen-Hang Refinements of a two-sided inequality for trigonometric functions. J. Math. Inequal. 7 (2013), no. 4, 601–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement